You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Embedding of |alpha-Recursive Presentable Lattices into the α-Recursive Degrees Below 0'
Dong Ping Yang
The Journal of Symbolic Logic
Vol. 49, No. 2 (Jun., 1984), pp. 488-502
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274180
Page Count: 15
You can always find the topics here!Topics: Mathematical functions, Degree of unsolvability, Mathematical logic, Oracles, Minimal pairs, Mathematical lattices, Recursion theory, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1984 Association for Symbolic Logic